# SDR SWAA2012112809963

- Difficulty date: November 16, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC AT LEVEL OF WBL 71.24 OF THE TREALING EDGE AREA R/T WING.  REPLACED SUPPORT ANGLE LOC AT LEVEL OF WBL 71.24 OF THE TRAILING EDGE AREA RT WING IAW SRM B737-500 51-10-02, 51-40-02 AND DRAWING 65-50820.
